TBU Publications
Repository of TBU Publications

Possibility of conversion of half-linear oscillation results to criteria for equations with Jumarie operator

DSpace Repository

Show simple item record


dc.title Possibility of conversion of half-linear oscillation results to criteria for equations with Jumarie operator en
dc.contributor.author Pátíková, Zuzana
dc.relation.ispartof AIP Conference Proceedings
dc.identifier.issn 0094-243X Scopus Sources, Sherpa/RoMEO, JCR
dc.identifier.isbn 978-0-7354-1690-1
dc.date.issued 2018
utb.relation.volume 1978
dc.event.title International Conference of Numerical Analysis and Applied Mathematics, ICNAAM 2017
dc.event.location Thessaloniki
utb.event.state-en Greece
utb.event.state-cs Řecko
dc.event.sdate 2017-09-25
dc.event.edate 2017-09-30
dc.type conferenceObject
dc.language.iso en
dc.publisher American Institute of Physics Inc.
dc.identifier.doi 10.1063/1.5044018
dc.relation.uri https://aip.scitation.org/doi/abs/10.1063/1.5044018
dc.description.abstract Recently several authors have started to examine qualitative properties of fractional equations and among them, some have devoted their attention to equations with the so called modified Riemann-Liouville derivative, which was established by Jumarie. Their results utilize nice properties of Jumarie operator and in fact convert statements from integer order differential equations to those with Jumarie derivative. The aim of this paper is to give a survey of existing results and comment on the possibility of getting similar results when converting from half-linear criteria. © 2018 Author(s). en
utb.faculty Faculty of Applied Informatics
dc.identifier.uri http://hdl.handle.net/10563/1008111
utb.identifier.obdid 43878852
utb.identifier.scopus 2-s2.0-85049943148
utb.identifier.wok 000445105400333
utb.source d-scopus
dc.date.accessioned 2018-08-03T12:49:41Z
dc.date.available 2018-08-03T12:49:41Z
utb.contributor.internalauthor Pátíková, Zuzana
utb.fulltext.affiliation Zuzana Pátíková 1,a) 1 Department of Mathematics, Faculty of Applied Informatics, Tomas Bata University in Zlín, Nad Stráněmi 4511, Zlín, 76005, Czech Republic. a) patikova@fai.utb.cz
utb.fulltext.dates -
utb.fulltext.references [1] D. Chen, Oscillation criteria of fractional differential equations, Adv. Differ. Equ., 33, 1–18 (2012). [2] D. Chen, Oscillatory behavior of a class of fractional differential equations with damping, U. P. B. Sci. Bull., 75, 107–118 (2013). [3] Q. Feng, F. Meng, Oscillation Solutions to nonlinear forced fractional differential equations, Electronic Journal of Differential Equations, 169, 1–10 (2013). [4] Z. Han, Y. Zhao, Y. Sun, C. Zhang, Oscillation for a class of fractional differential equations, Discrete Dyn. Nat. Soc., ID 390282, 1–6 (2013). [5] T. Liu, B. Zheng, F. Meng, Oscillation on a class of differential equations of fractional order, Math. Probl. Eng., ID 830836, 1–12 (2013). [6] V. Ganesan, M. Sathish Kumar, Oscillation Theorems for Fractional Order Neutral Differential Equations, Journal of Applied Computer Science & Mathematics, 2/2016, 10(22), 46–51 (2016). [7] S. R. Grace, R. P. Agarwal, J. Y. Wong, A. Zafer, On the oscillation of fractional differential equations, Frac. Calc. Appl. Anal., 15, 222-231 (2012). [8] G. Jumarie, Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results, Computers & Mathematics with Applications, 51(9), 1367–1376 (2006). [9] K. S. Miller, B. Ross, An introduction to the fractional calculus and fractional differential equations, 1993. [10] I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999. [11] V. E. Tarasov, No violation of the Leibniz rule. No fractional derivative, Commun Nonlinear Sci Numer Simulat 18, 2945–2948 (2013). [12] Y. Z.Wang, Z. L. Han, P. Zhao, S. R. Sun, On the oscillation and asymptotic behavior for a kind of fractional differential equations, Adv. Differ. Equ., 50, 1–11 (2014). [13] Y. Z. Wang, Z. L. Han, P. Zhao, S. R. Sun, Oscillation theorems for fractional neutral differential equations, Hacettepe Journal of Mathematics and Statistics, 44(6), 1477–1488 (2015). [14] R. Xu, Oscillation criteria for nonlinear fractional differential equations, Journal of Applied Mathematics, ID 971357, 1–7 (2013). [15] B. Zheng, Oscillation for a class of nonlinear fractional differential equations with damping term, J. Adv. Math. Stud., 6, 107–115 (2013).
utb.fulltext.sponsorship -
utb.wos.affiliation [Patikova, Zuzana] Tomas Bata Univ Zlin, Fac Appl Informat, Dept Math, Nad Stranemi 4511, Zlin 76005, Czech Republic
utb.scopus.affiliation Department of Mathematics, Faculty of Applied Informatics, Tomas Bata University in Zlín, Nad Stráněmi 4511, Zlín, Czech Republic
utb.fulltext.projects -
Find Full text

Files in this item

Show simple item record